Alert archive / Kansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 7, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Apr 8, 2013, 1:10 AM CDT for Johnson County, Kansas; Jackson County, Missouri. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 8, 2013, 1:10 AM CDT (06:10 UTC)
- Expired
- Apr 8, 2013, 1:45 AM CDT
- In force
- 35 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Johnson County, KS, Jackson County, MO
The radar
The Pleasant Hill radar (KEAX), 31 km from the middle of the area, began a volume at 06:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 6.2 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 54 J/kg
- Mixed-layer CIN
- -143 J/kg
- Mixed-layer LCL
- 1535 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
209
WUUS53 KEAX 080610
SVREAX
KSC091-MOC095-080645-
/O.NEW.KEAX.SV.W.0007.130408T0610Z-130408T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
110 AM CDT MON APR 8 2013
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN JOHNSON COUNTY IN EAST CENTRAL KANSAS...
CENTRAL JACKSON COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 145 AM CDT
* AT 107 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PRAIRIE
VILLAGE...AND MOVING EAST AT 45 MPH.
AT 100 AM...TRAINED WEATHER SPOTTERS REPORTED QUARTER SIZE HAIL IN
SHAWNEE.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
KANSAS CITY...RAYTOWN...LEE'S SUMMIT...BLUE SPRINGS...LAKE
LOTAWANA...GRAIN VALLEY...LAKE TAPAWINGO...UNITY VILLAGE AND
TARSNEY LAKES.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-70 IN MISSOURI BETWEEN MILE MARKERS 5 AND 26.
I-435 LOOP FROM MILE MARKERS 61 TO 81.
I-470 BETWEEN MILE MARKERS 0 AND 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3905 9464 3905 9461 3908 9461 3910 9415
3886 9419 3893 9475
TIME...MOT...LOC 0609Z 277DEG 40KT 3899 9458
HAIL...1.00IN
WIND...<50MPH
$$
HAWBLITZEL2 follow-up statements
414
WWUS53 KEAX 080628
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
128 AM CDT MON APR 8 2013
KSC091-080637-
/O.CAN.KEAX.SV.W.0007.000000T0000Z-130408T0645Z/
JOHNSON KS-
128 AM CDT MON APR 8 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JOHNSON COUNTY IN
EAST CENTRAL KANSAS IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3904 9437 3909 9430 3910 9415 3886 9419
3891 9456
TIME...MOT...LOC 0627Z 277DEG 40KT 3895 9433
$$
MOC095-080645-
/O.CON.KEAX.SV.W.0007.000000T0000Z-130408T0645Z/
JACKSON MO-
128 AM CDT MON APR 8 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL AND
EASTERN JACKSON COUNTY UNTIL 145 AM CDT...
AT 126 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LEE'S
SUMMIT...AND MOVING EAST AT 45 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
BLUE SPRINGS...LAKE LOTAWANA...GRAIN VALLEY AND TARSNEY LAKES.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-70 BETWEEN MILE MARKERS 16 AND 26.
I-470 BETWEEN MILE MARKERS 2 AND 15.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3904 9437 3909 9430 3910 9415 3886 9419
3891 9456
TIME...MOT...LOC 0627Z 277DEG 40KT 3895 9433
HAIL...1.00IN
WIND...<50MPH
$$
HAWBLITZEL107
WWUS53 KEAX 080642
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
142 AM CDT MON APR 8 2013
MOC095-080652-
/O.EXP.KEAX.SV.W.0007.000000T0000Z-130408T0645Z/
JACKSON MO-
142 AM CDT MON APR 8 2013
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL JACKSON COUNTY WILL
EXPIRE AT 145 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 3904 9437 3909 9430 3910 9415 3886 9419
3891 9456
TIME...MOT...LOC 0642Z 277DEG 40KT 3892 9412
$$
HAWBLITZELWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 12:31 AM CDT, 39 minutes earlier.
Area forecast discussion, Apr 8, 12:31 AM CDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1231 AM CDT Mon Apr 8 2013 .SHORT TERM...(This Evening through Monday Afternoon) Issued at 411 PM CDT SUN APR 7 2013 This Evening and Tonight: Modest moisture advection continues to raise dewpoints into the lower to mid 50s across our southwestern zones, generally along and south of Highway 50. Cloud cover has inhibited warmer temperatures but we are still seeing afternoon temperatures in the low to mid 70s. A nebulous/weakly defined warm front, evident by a slight wind shift and greater dewpoints over southeastern KS and west central MO. Convection has initiated in south central KS and the anticipation is that this area of storms will propagate eastward and impact mainly portions of southeast KS and southwest MO. There is a tight gradient of instability along and south of the forecast area and given the supercellular structure of the initial convection and it's eastward movement there is enough uncertainty to keep a watch south of the area for now. If instability can build more northward into the forecast area, there is ample deep layer shear to support organized convection, likely in the form of supercells initially, with a threat for large hail and strong winds. Additional convection may develop later this evening over central to eastern KS and move eastward into extreme eastern KS and MO during the overnight hours. The severe threat looks more marginal with those storms, should they develop, but they could still produce marginally severe hail and strong winds. These storms would likely track eastward along the instability gradient/warm front, which would likely generally run from east to west along the I-70 corridor. So strong to possibly severe storms may affect the region during the overnight hours with the most likely timing being around midnight, give or take a few hours either way. Monday: With the area likely to be in the wake of overnight convection, low clouds possibly lingering into the late morning and afternoon hours, have trimmed precipitation chances considerably and confined them to our eastern zones. Cloud cover will likely keep temperatures from getting as warm as the previous two days, but we will still see highs in the lower 70s. The exception may be in our northwest were cloud cover may diminish earlier leading to longer sun. .LONG TERM...(Monday Evening through Sunday) Issued at 411 PM CDT SUN APR 7 2013 Monday Evening into Tuesday... With a front in the vicinity of our Iowa border, expectations are that the nocturnal low level jet will kick off overnight convection. Models are not shy about advertising several hundred J/KG of MUCAPE advecting over the front as the jet kicks in, but soundings point at thunderstorms being elevated in nature, so the severe threat is looking only marginal. However, with precipitable water values of 1 inch plus, heavy rain could be an issue with any storms that develop. As the day arrives Tuesday, convection will likely be shifting out of our region from the overnight hours, though some lingering activity might stick around through mid-morning. Much of the day should be rather nice, with warm southerly winds prevailing helping support highs in the upper 60s and 70s. However, soundings still show the region remaining rather capped through the day, so currently not expecting any additional daylight thunderstorm activity in our forecast area. However, with a cold front moving in our direction through Kansas, thoughts are that central and north central Kansas could have a lot of afternoon activity, which would congeal and shift east into us Tuesday night. Tuesday Night into Wednesday... Expecting the main thrust of the strong to severe storms to arrive in the evening to overnight hours of Tuesday night. Convection from the daylight hours of Tuesday will likely be closing in on, or have reached, our forecast area by the evening hours. Support from the upper level dynamics and surface front will provide us with plenty of opportunity to keep convection going into and through the overnight hours. The nocturnal jet ahead of the advancing front will have its opportunity to enhance the convective potential late Tuesday night as the front moves through bringing the threat of severe thunderstorms to the entire region. The slow frontal progress could keep rain going into and through the day Wednesday, with post frontal showers across the far northern and western reaches of the forecast area. There could be a small window of opportunity for more thunderstorms in the warm sector ahead of the front, east of a west central to northeast Missouri line during the morning and afternoon hours. Thursday through Sunday... Cooler weather will great this period thanks to the cold front that moved though the region Tuesday night/Wednesday. The axis of the west CONUS trough will shift east through Missouri Thursday night, likely providing us with some of the coolest temperatures of the work week as the center of the cool Canadian high slides across. This will likely make Thursday night lows possibly below freezing over a large portion of northern Missouri and eastern Kansas Thursday night, with more limited freezing conditions again Friday night. However, the cool surface high that will be dominating the Plains will quickly shift east, allowing a warming return flow to reestablish itself by Saturday. This return flow will allow near normal temperatures to prevail again for next weekend. As for precipitation, not a lot is expected in these outer periods. Flow across our section of the Plains States continues to look rather flat and zonal at the tail end of the work week and through the weekend, with only a hint of a shortwave moving across the Plains next weekend. This should keep us dry through the weekend. && .AVIATION...(For the 06Z TAFS through 06Z Monday Night) Issued at 1230 AM CDT MON APR 8 2013 A narrow line of thunderstorms has just moved through MCI at TAF issuance and will affect MKC through 630Z however beyond that conditions will remain dry at the terminals through the overnight. MVFR cigs will continue at MKC and MCI through the overnight and into tomorrow morning. STJ is currently VFR however MVFR cigs will also move into that terminal by 07Z. Model sounding hint at the potential for cigs to further sink into high IFR by early morning however surface obs do not support this at this time. Model soundings also hint at light fog at the terminals and have included tempo groups for vsbys reduced to 4-5SM between 09Z-13Z. MVFR cigs will lift at STJ by 16Z and at MKC and MCI by 18Z. There is the potential for showers in the VC of MKC and MCI tomorrow afternoon. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && SHORT TERM...CDB LONG TERM...Cutter AVIATION...73
Hazardous weather outlook, Apr 7, 6:48 PM CDT, 6 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 648 PM CDT SUN APR 7 2013 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-081115- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 648 PM CDT SUN APR 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TONIGHT ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS CENTRAL AND EASTERN KANSAS THIS EVENING. THESE THUNDERSTORMS WILL MOVE ACROSS THE NORTHERN HALF OF MISSOURI DURING THE OVERNIGHT HOURS. WHILE WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...A FEW STORMS COULD PRODUCE LARGE HAIL AND POSSIBLY STRONG WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORM CHANCES WILL CONTINUE THROUGH MONDAY NIGHT...HOWEVER WIDESPREAD ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED. ON TUESDAY...A STRONG STORM SYSTEM WILL MOVE EASTWARD PUSHING A COLD FRONT TOWARDS THE REGION. STRONG TO SEVERE STORMS MAY DEVELOP ALONG THIS FRONT AS IT MOVES ACROSS KANSAS TUESDAY AFTERNOON AND EVENING...REACHING MISSOURI DURING THE OVERNIGHT HOURS. THERE WILL BE THE POTENTIAL FOR SEVERE THUNDERSTORMS ACROSS THE ENTIRE OUTLOOK AREA TUESDAY NIGHT AND ALL CONCERNED PARTIES ARE URGED TO CONTINUE MONITORING FOR THE LATEST FORECAST INFORMATION. IN ADDITION TO POSSIBLE SEVERE WEATHER... SEVERAL ROUNDS OF RAINFALL MAY LEAD TO LOCAL FLOODING ISSUES ON AREA RIVERS AND STREAMS. .SPOTTER INFORMATION STATEMENT... SPOTTER REPORTS MAY BE NEEDED TONIGHT WITH THE STRONGER STORMS. SPOTTER ACTIVATION WILL LIKELY BE NEEDED TUESDAY EVENING AND NIGHT. BAILEY
In the hours before
Special weather statement, Apr 7, 8:50 PM CDT, 4 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 850 PM CDT SUN APR 7 2013 KSZ104-105-MOZ029-037-080215- CLAY MO-JACKSON MO-JOHNSON KS-WYANDOTTE KS- 850 PM CDT SUN APR 7 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JOHNSON COUNTY IN EAST CENTRAL KANSAS...AND SOUTHEASTERN WYANDOTTE COUNTY IN NORTHEAST KANSAS...AND NORTHWESTERN JACKSON AND SOUTHWESTERN CLAY COUNTIES IN WEST CENTRAL MISSOURI UNTIL 915 PM CDT... AT 848 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR OVERLAND PARK...MOVING NORTHEAST AT 40 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MISSION...FAIRWAY...MISSION HILLS...WESTWOOD...KANSAS CITY...NORTH KANSAS CITY...SUGAR CREEK...INDEPENDENCE...COURTNEY...LIBERTY... MISSION WOODS...WESTWOOD HILLS...AVONDALE...GLENAIRE...ROELAND PARK...MAYWOOD...RANDOLPH AND BIRMINGHAM. LAT...LON 3927 9441 3913 9426 3892 9467 3900 9474 TIME...MOT...LOC 0150Z 230DEG 39KT 3899 9463 HAWBLITZEL
Local storm report, Apr 7, 8:58 PM CDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
858 PM CDT SUN APR 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM HAIL KANSAS CITY 39.10N 94.58W
04/07/2013 M0.75 INCH JACKSON MO PUBLIC
&&
GAMISSpecial weather statement, Apr 7, 10:48 PM CDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1048 PM CDT SUN APR 7 2013
KSZ025-MOZ020-028-080415-
ATCHISON KS-BUCHANAN MO-PLATTE MO-
1048 PM CDT SUN APR 7 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PLATTE...
SOUTHWESTERN BUCHANAN AND ATCHISON COUNTIES UNTIL 1115 PM CDT...
AT 1046 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR MUSCOTAH...OR 12 MILES NORTHWEST OF
NORTONVILLE...MOVING EAST AT 50 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
ATCHISON...EFFINGHAM...LANCASTER...RUSHVILLE...HURON...
FARMINGTON...CUMMINGS...LEWIS AND CLARK VI...BEAN LAKE AND IATAN.
LAT...LON 3958 9557 3962 9557 3965 9516 3965 9512
3962 9510 3962 9506 3966 9503 3967 9498
3942 9496 3944 9557 3956 9558
TIME...MOT...LOC 0348Z 265DEG 48KT 3954 9544
HAWBLITZELSpecial weather statement, Apr 8, 12:15 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1215 AM CDT MON APR 8 2013
KSZ103>105-MOZ028>030-037-080600-
CLAY MO-JACKSON MO-JOHNSON KS-LEAVENWORTH KS-PLATTE MO-RAY
MO-WYANDOTTE KS-
1215 AM CDT MON APR 8 2013
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN JOHNSON
COUNTY IN EAST CENTRAL KANSAS...AND WYANDOTTE AND SOUTHERN
LEAVENWORTH COUNTIES IN NORTHEAST KANSAS...AND SOUTHERN RAY...
SOUTHEASTERN PLATTE...NORTHERN JACKSON AND CLAY COUNTIES IN WEST
CENTRAL MISSOURI UNTIL 100 AM CDT...
AT 1212 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF
SMITHVILLE TO WEATHERBY LAKE TO BASEHOR...AND MOVING EAST AT 50 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 45 MPH ARE
EXPECTED WITH THESE STORMS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
EDWARDSVILLE...PARKVILLE...LAKE QUIVIRA...KEARNEY...GLADSTONE...
RIVERSIDE...LIBERTY...CLAYCOMO...KANSAS CITY KANSAS...WESTWOOD...
EXCELSIOR SPRINGS...KANSAS CITY...NORTH KANSAS CITY...SUGAR
CREEK...COURTNEY...INDEPENDENCE...RICHMOND...BUCKNER...LAKE
WAUKOMIS AND HOUSTON LAKE.
LAT...LON 3938 9445 3938 9385 3920 9399 3919 9404
3916 9402 3913 9406 3914 9410 3910 9411
3902 9423 3904 9519
TIME...MOT...LOC 0515Z 271DEG 45KT 3931 9448 3925 9462
3914 9487
HAWBLITZELLocal storm report, Apr 8, 12:59 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1259 AM CDT MON APR 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 AM HAIL 6 SSE BONNER SPRINGS 38.98N 94.85W
04/08/2013 M1.00 INCH JOHNSON KS TRAINED SPOTTER
&&
LAFLINLocal storm report, Apr 8, 1:04 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
104 AM CDT MON APR 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM HAIL SHAWNEE 39.02N 94.80W
04/08/2013 E1.00 INCH JOHNSON KS TRAINED SPOTTER
NICKEL TO QUARTER-SIZED HAIL COVERING THE GROUND.
&&
MELLThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 7:26 PM CDT | Special Weather Statement | EAX | Wyandotte | 34 min |
| Apr 7, 10:23 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Doniphan | 52 min |
| Apr 7, 10:48 PM CDT | Special Weather Statement | EAX | Atchison | 27 min |
| Apr 8, 12:15 AM CDT | Special Weather Statement | EAX | Wyandotte | 45 min |
| Apr 8, 12:47 AM CDT | Severe Thunderstorm Warning | EAX | Johnson, Leavenworth, Wyandotte | 28 min |
| Apr 7, 7:56 PM CDT | Special Weather Statement | EAX | Jackson | 34 min |
| Apr 7, 7:59 PM CDT | Severe Thunderstorm Warning | EAX | Jackson | 16 min |
| Apr 7, 8:50 PM CDT | Special Weather Statement | EAX | Jackson | 25 min |
| Apr 8, 1:44 AM CDT | Special Weather Statement | EAX | Lafayette | 31 min |
| Apr 8, 2:17 AM CDT | Special Weather Statement | EAX | Saline | 43 min |
| Apr 8, 2:18 AM CDT | Special Weather Statement | EAX | Howard, Randolph | 12 min |
| Apr 8, 2:52 AM CDT | Special Weather Statement | EAX | Cooper, Pettis | 38 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2013Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.